MathSciNet Relay Station
MathSciNet bibliographic data
MR1215799 (94b:46086) 46L05 (46L40)
Kodaka, Kazunori Endomorphisms of certain irrational rotation $C\sp *$-algebras. Illinois J. Math. 36 (1992), no. 4, 643–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement